• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Artikel

Atiyah, M., Bielawski, R.  (2002): Nahms's equations, configuration spaces and flag manifolds, Bull. Brazillian Math. Soc. 33, 157--176

Bielawski, R.  (2002): Ricci-flat Kaehler metrics on canonical bundles, Math. Proc. Cambridge Phil. Soc. 132, 471--479.

Schnürer, O., Smoczyk, K. (2002): Evolution of hypersurfaces in central force fields, Journal für die reine und angewandte Mathematik (Crelle's Journal); 2002; Vol. 550; 77--95.  | Datei |
DOI: 10.1515/crll.2002.075

Smoczyk, K. (2002): Prescribing the Maslov form of Lagrangian immersions, Geometriae Dedicata; 2002; Vol. 91; 59--69.  | Datei |
DOI: 10.1023/A:1016238817734

Smoczyk, K. (2002): Angle theorems for the Lagrangian mean curvature flow, Mathematische Zeitschrift; 2002; Vol. 240; 849--883.  | Datei |
DOI: 10.1007/s002090100402

Smoczyk, K. (2002): Note on the spectrum of the Hodge-Laplacian for k-forms on minimal Legendre submanifolds in S^{2n+1}, Calc. Var.; 2002; Vol. 14; 107-113.  | Datei |
DOI: 10.1007/s005260100095

Smoczyk, K., Wang, M.-T. (2002): Mean curvature flows for Lagrangian submanifolds with convex potentials, Journal of Differential Geometry; 2002; Vol. 62; 243--257.
arXiv: math/0209349